MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Codes Sweating (2444); Lethargy (2560)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strip vial returned empty - unable to test.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).Note: manufacturer contacted customer on 7/10/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and low blood glucose results.Wife is calling on behalf of the customer.The customer is concerned with results obtained of 70, 141 and 283 mg/dl.The expected fasting blood glucose test result range is 100 to 150 mg/dl.The customer did report symptoms of feeling lethargic and sweaty.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 9/15/2019 and open vial date is within the month of (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).On (b)(6) 2018 customer took his blood sugar and it was 141 mg/dl.He then took his 22 units of insulin and started to eat.While eating he had a low blood glucose reaction.The customer was sweating, and wife say he was talking things that was not making sense.She gave him 2 glasses of orange juice and called 911.The ambulance was there within 10 minutes and took his blood sugar.It was 47 mg/dl.They gave him half bag of glucose through iv and took vitals.His sugar went up to 147 mg/dl and vitals were good all was well when they left same day.He was doing fine.Customer did not go to the hospital.He was feeling better the same day.The customer is concerned with the result of 70 mg/dl on the meter.The result was below the expected reading and the customer did not have any reaction to the low reading.Customer used the meter on (b)(6) 2018.Result was 163 mg/dl fasting.He feels fine, and no further medical attention is required.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7720502
Report Number1000113657-2018-00795
Device Sequence Number19164772
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1